Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have white patches on the Shoulder from the last 2 weeks. What should I do ?

Dear Doctor , I am having white patches from last 2 weeks on my shoulder . What do u suggest? Deepak Kishor
Asked On : Thu, 24 Mar 2011
Answers:  4 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,
welcome to health care magic forum,
white patches on skin have many reason, it is very difficult to say anything without having a look at the patches, it is better u show them to any physician in your city or u can send us your photos at info@drkackerhomeopathy.com or visit us at www.drkackerhomeopathy.com
Answered: Fri, 25 Mar 2011
  User's Response
HI
Welcome to Healthcare Magic Forum

Is there any other symptoms like itching, dryness, scaling?

If not , this could be vitiligo.

You can visit a dermatologist or a homeopath for the treatment.


Takecare

For further queries - dranshita.rathore@yahoo.co.in

Answered: Fri, 25 Mar 2011
  User's Response
HI
Welcome to Healthcare Magic Forum

Is there any other symptoms like itching, dryness, scaling?

If not , this could be vitiligo.

You can visit a dermatologist or a homeopath for the treatment.


Takecare

For further queries - dranshita.rathore@yahoo.co.in
Answered: Fri, 25 Mar 2011
Dermatologist Dr. Bharat Chawda's  Response
Hi!Deepak Kishor,
Welcome To HealthcareMagic forum,
Deepak if the patches are milky white then it is vitiligo..or if it is just a color lighter than the original color then it can be tenia versicolor.And i hope that the sensation over the patch are normal.For vitiligo you can use any mild steroid cream topically .You can apply melanocyl sol (diluted) over it and expose to sunlight for few minutes.If the patch is spreading or if you are getting new patches then you also need oral steroid to stop the progression.Kindly consult a dermatologist for proper treatment.
take care,
Dr.chawda
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor